Generalized monotonic regression using random change points
Article first published online: 28 JAN 2003
Copyright © 2003 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 22, Issue 4, pages 623–638, 28 February 2003
How to Cite
Holmes, C. C. and Heard, N. A. (2003), Generalized monotonic regression using random change points. Statist. Med., 22: 623–638. doi: 10.1002/sim.1306
- Issue published online: 28 JAN 2003
- Article first published online: 28 JAN 2003
- Manuscript Accepted: FEB 2002
- Manuscript Received: FEB 2001
- Economic and Social Research Council, U.K.. Grant Number: RO22250117
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!